Exponential inequalities for exit times for stochastic Navier-Stokes equations and a class of evolutions
Exponential estimates for exit from a ball of radius r by time T for solutions of the two-dimensional stochastic Navier-Stokes equations are first derived, and then studied in the context of Freidlin-Wentzell type large deviations principle. The existence of a similar estimate is discussed for a suitable class of stochastic evolution equations with multiplicative noise.
Publication Source (Journal or Book title)
Communications on Stochastic Analysis
Hsu, P., & Sundar, P. (2018). Exponential inequalities for exit times for stochastic Navier-Stokes equations and a class of evolutions. Communications on Stochastic Analysis, 12 (3), 343-358. https://doi.org/10.31390/cosa.12.3.07